Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 824742, 9 pages
http://dx.doi.org/10.1155/2011/824742
Research Article

Some Remarks on End-Nim

Department of Mathematics, La Trobe University, Melbourne, VIC 3086, Australia

Received 26 September 2011; Accepted 14 November 2011

Academic Editor: Johannes Hattingh

Copyright © 2011 Grant Cairns and Nhan Bao Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grant Cairns and Nhan Bao Ho, “Some Remarks on End-Nim,” International Journal of Combinatorics, vol. 2011, Article ID 824742, 9 pages, 2011. https://doi.org/10.1155/2011/824742.